English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Affine images of Riemannian manifolds

MPS-Authors
/persons/resource/persons235737

Lytchak,  Alexander
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

lytchak_affine_oa_2012.pdf
(Any fulltext), 156KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Lytchak, A. (2012). Affine images of Riemannian manifolds. Mathematische Zeitschrift, 270(3-4), 809-817. doi:10.1007/s00209-010-0827-x.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1E3C-9
Abstract
There is no abstract available